MAUDE Adverse Event Report: SPINEFRONTIER INC A-CIFT SOLOFUSE

SPINEFRONTIER INC A-CIFT SOLOFUSE
Model Number 01-32017-06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Spinefrontier investigation into this matter determined that the product failure was not related to manufacturing, materials, assembly, inspection, conformance, compliance, risk mitigation or surgical procedural specifications.Misuse scenarios, overtightening of the inserter to the interbody, over impaction into the vertebrae and cross-threading, most likely caused the crack to occur.These failures are the results of user error and could have been mitigated through more careful attachment and gentle impaction.Heeding the warnings in the surgical procedure will prevent re-occurrence.A review of the a-cift fmea, accounted for inserter damaging the implant due to the cage material (peek) not being strong enough and/or improper assembly of the implant on to the inserter and the risk of the implant being damaged during insertion due to excessive impaction.Spinefrontier is considering the investigation into this matter closed, without the need for any further action.
 
Event or Problem Description
Spinefrontier sales representative reported that the 6mm a-cift solofuse interbody was observed to be cracked when attempting to place the screws, a mallet was used to position the implant.There was no impact to patient as a result of this occurrence.

Brand Name
A-CIFT SOLOFUSE
Common Device Name
A-CIFT SOLOFUSE
Manufacturer (Section D)
SPINEFRONTIER INC
350 main st
second floor
malden MA 02148
MDR Report Key8621996
Report Number3005977257-2019-00007
Device Sequence Number2039358
Product Code OVE
UDI-Device Identifier00190361021575
UDI-Public(01)00190361021575(10)BC05
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-32017-06
Device Lot NumberBC05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;